Thyroid Cancer / Nodules & Hyperthyroidism Expert Forum
hypo -stiff neck
About This Forum:

Questions in the Thyroid forum are answered by Mark Lupo, MD. Topics covered include Goiter, Graves Disease, Hyperthyroid, Parathyroid/Calcium Problems, Thyroid Cancer, Thyroid Nodules/Cysts, Thyroiditis, Thyroid & Pregnancy, Thyroid Stimulating Hormone (TSH), Thyroid Tests, and Thyroid Surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

hypo -stiff neck

Have been on Levothyroxine for 6 weeks, painful stiff neck started virtually at the same time as starting the tablets. Why is this, and how long will it last please? (TSH was 5.8, now 1.7)
Related Discussions
97953_tn?1193367871
Not a common side effect -- talk to your doctor about the neck pain.
2 Comments
Blank
Avatar_n_tn
I have the same problem!  I tried Levothroxine (levothyroxine) - switched to Synthroid brand, and my neck is killing me.  It's the vertebrae area that hurts.  I can't get it to stop - even with tylenol or pain killer.  When I quit taking it, for a month, it stopped, but doctor says I need to take Thryoid meds.  
Blank
Avatar_m_tn
A related discussion, Thyroid  disease was started.
Blank
Continue discussion Blank
This Forum's Experts
97953_tn?1193367871
Mark Lupo, M.D.Blank
Thyroid & Endocrine Center of Florida
Sarasota, FL
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank